# SDR CA980331001

- Difficulty date: March 31, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 113,232 hours
- Engine: Pwa R1340*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Condition: Failed
- Location: Supercharger
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE PROBLEM ON DESCENT. SUSPECT BLOWER (SUPERCHARGER) SEAL FAILURE.
